International Journal of Game Theory

, Volume 42, Issue 4, pp 973–988

Stochastic bankruptcy games

Article

DOI: 10.1007/s00182-012-0350-x

Cite this article as:
Habis, H. & Herings, P.J.J. Int J Game Theory (2013) 42: 973. doi:10.1007/s00182-012-0350-x

Abstract

We study bankruptcy problems where the estate and the claims have stochastic values and we allow these values to be correlated. We associate a transferable utility game with uncertainty to a stochastic bankruptcy problem and use the Weak Sequential Core as a solution concept for such games. We test the stability of a number of well known division rules in this stochastic setting and find that all of them are unstable, with the exception of the stochastic extension of the Constrained Equal Awards rule which leads to a Weak Sequential Core element.

Keywords

Transferable utility gamesUncertaintyWeak Sequential CoreBankruptcy games

JEL Classification

C71C73

Copyright information

© Springer-Verlag Berlin Heidelberg 2012

Authors and Affiliations

  1. 1.Department of EconomicsLund UniversityLundSweden
  2. 2.Department of MicroeconomicsCorvinus University of BudapestBudapestHungary
  3. 3.Institute of EconomicsCERS-HASBudapestHungary
  4. 4.Department of EconomicsMaastricht UniversityMaastrichtThe Netherlands